International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 4, Pages 193-199

Aspects of complete uniform spreads in frames

Hlengani James Siweya

Department of Mathematics, University of the North, Private Bag X1106, Sovenga 0727, South Africa

Received 1 May 2001; Revised 16 January 2002

Copyright © 2002 Hlengani James Siweya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We give a new notion of a complete uniform spread in terms of a relative kind of uniform local connectedness. Properties of this type of (uniform) connectedness are discussed. It is also shown that our concept of complete spread is equivalent to that of Hunt (1982).